# SDR MASA200600074

- Difficulty date: January 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,123 hours, 3,713 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Failed
- Location: Elevators
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6437 BOI - SSCU2 FAIL ON INITIAL POWER UP.  PERFORMED SPOST1.  NO FURTHER DEFECTS NOTED.
